# SDR SWAA2025022699861

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8816Q
- Make and model: Boeing 737-8
- Aircraft serial: 42536
- Aircraft time: 12,342 hours, 6,826 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTD. FLASHLIGHT INOP.<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-900-805-MAX (FLASHLIGHT BATTERY REPLACEMENT (WITH FLASHING OR PUSH TO TEST - LED INDICATOR) - PERMANENT)] OPS CHECK GOOD.
